Approximating common solution of variational inequality problems for two monotone mappings in Banach spaces

Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

In this paper, we introduce an iterative process which converges strongly to a common solution of variational inequality problems for two monotone mappings in Banach spaces. Furthermore, our convergence theorem is applied to the convex minimization problem. Our theorems extend and unify most of the results that have been proved for the class of monotone mappings.

Original languageEnglish
Pages (from-to)691-704
Number of pages14
JournalOptimization Letters
Volume5
Issue number4
DOIs
Publication statusPublished - Nov 1 2011

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Control and Optimization

Cite this